MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil protruded upon removal.The target lesion was located in the moderately tortuous lumbar artery.A 4mm x 12cm idc was selected for use.During procedure, the coil prematurely detached inside the distal part of the microcatheter and was protruding from the catheter's tip upon removal.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11224243
Report Number2134265-2021-00677
Device Sequence Number3740036
Product Code KRD
UDI-Device Identifier08714729158752
UDI-Public08714729158752
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0025690749
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1